Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adam77

after accutane

Recommended Posts

I was on accutane for about 7months and just finished about a month ago. All went well and my face is a lot better except about 2 or 3. One just came about saturday and since then its only gotten bigger. Im guessing its a Pustules but not sure. Its sort of dry and pealing. Anyone know how to clear that up and what should i do to get rid of those 1 or 2 left?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×